# SDR N6WA2015102301

- Difficulty date: October 23, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 26,842 hours, 18,123 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: Service
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR INDICATED OPEN IN FLIGHT.  INSPECTED SERVICE DOOR & FOUND DEBRIS.  REMOVED DEBRIS & OPS CHECKED DOOR GOOD IAW AMM 52-41-00.
